MAUDE Adverse Event Report: LIVANOVA USA, INC. PULSE GEN MODEL 8103; GENERATOR

LIVANOVA USA, INC. PULSE GEN MODEL 8103; GENERATOR
Model Number 8103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Suicidal Ideation (4429); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6 health effect, clinical code: code e2402 utilized; appropriate term ¿suicide attempt¿ is not available.
 
Event or Problem Description
It was reported that the patient began experiencing worsening of suicidal ideation, and suicide attempt by intentional overdose on.These events are considered as serious adverse events.It was noted that these events are possibly related to vns stimulation.The patient has now recovered from these events.It was noted that the patient was hospitalized due to these events.No other relevant information has been received to date.
 
Event or Problem Description
Additional device information was provided.No other relevant information has been received to date.

Brand Name
PULSE GEN MODEL 8103
Common Device Name
GENERATOR
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key25259862
Report Number1644487-2026-10632
Device Sequence Number14807513
Product Code MUZ
UDI-Device Identifier05425025750504
UDI-Public05425025750504
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/23/2022
Device Model Number8103
Device Lot Number6749
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date05/22/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient SexFemale